# SDR HEEA080556

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,083 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 4000035
- Part serial: 1433
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR UNIT HAS NO SIDE TONE ON CHANNELS 1 & 2. FOUND UNIT HAS INTERMITTENT AUDIO ON CHANNEL NR 2.  REPLACED POT R441.  REPAIRED.  BENCH CHECK GOOD.
